Alert archive / Oregon / High Surf Warnings in 2007
High Surf Warning 1, NWS Medford, OR
NWS Medford, OR issued this high surf warning at Feb 23, 2007, 7:52 PM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Feb 25, 2007, 4:00 AM PST. It was in force for 17 hr. 9 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 23, 2007, 7:52 PM PST (03:52 UTC)
- In effect from
- Feb 25, 2007, 4:00 AM PST
- Expired
- Feb 25, 2007, 9:12 PM PST
- In force
- 17 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 25, 8:05 AM PST | HEAVY RAIN 1.97 | 2 Nnw Coos Bay, OR | 24 HOUR AMOUNT MEASURED 8 AM. |
| Feb 25, 8:05 AM PST | HEAVY RAIN 2.03 | 5 Nnw Brookings, OR | 24 HR AMOUNT MEASURED AT 8 AM |
| Feb 25, 9:55 AM PST | HEAVY RAIN 1.14 | 6 Ese Coos Bay, OR | 9PM TO 9AM. |
| Feb 25, 12:05 PM PST | HEAVY RAIN 1.39 | 3 W Roseburg, OR | NOON TO NOON. |
| Feb 25, 1:23 PM PST | HEAVY RAIN 2.21 | 1 Nne Scottsburg, OR | 1PM TO 1PM. |
| Feb 25, 4:09 PM PST | HAIL 0.25 | Gold Beach, OR | THUNDER AT ABOUT 3 PM WITH ICE PELLETS. NOW HAS 1/4 INCH HAIL. |
| Feb 25, 4:30 PM PST | HAIL 0.25 | 1 Ne Brookings, OR | 5 MINUTES OF 1/4 INCH HAIL. COVERED THE GROUND. |
| Feb 25, 7:00 PM PST | HEAVY RAIN 0.76 | 5 Ssw Roseburg, OR | 12 HOUR 7AM-7PM PST RAINFALL TOTAL. APPROXIMATELY 600 FEET ELEVATION. |
| Feb 25, 7:20 PM PST | HAIL 0.25 | 4 Ene Bandon, OR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 3.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1023 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS46 KMFR 240352 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 752 PM PST FRI FEB 23 2007 ...A STRONG STORM IN THE GULF OF ALASKA WILL SEND SWELLS OF 25 TO 28 FEET INTO THE COASTLINE ON SUNDAY... .SWELLS OF 20 FEET FROM THE WEST WILL IMPACT THE COASTLINE BEGINNING EARLY SUNDAY MORNING. THIS SWELL WILL INCREASE TO NEAR 28 FEET AROUND MIDDAY ON SUNDAY. ORZ021-022-241200- /O.NEW.KMFR.SU.W.0001.070225T1200Z-070226T0800Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 752 PM PST FRI FEB 23 2007 ...HIGH SURF WARNING IN EFFECT FROM 4 AM SUNDAY TO MIDNIGHT PST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH SURF WARNING...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO MIDNIGHT PST SUNDAY NIGHT. A STRONG STORM IN THE GULF OF ALASKA WILL SEND SWELLS OF 20 TO 28 FEET INTO THE COASTLINE ON SUNDAY. DUE TO THE UNUSUALLY LARGE NATURE OF THESE SWELLS...WAVES WILL BREAK WELL OUTSIDE THE NORMAL SURF ZONE. BREAKING WAVES ARE ANTICIPATED TO BE ON THE ORDER OF 30 TO 40 FEET AS THESE VERY LARGE OCEAN SWELLS MOVE INTO THE SURF ZONE. PEOPLE ARE STRONGLY ADVISED TO REMAIN OUT OF THE SURF ZONE AND OFF OF BEACHES AND JETTIES AS SURF OF THIS MAGNITUDE CAN EASILY AND QUICKLY WASH PEOPLE INTO THE COLD WATER. IF VIEWING THE SURF FROM A DISTANCE...STANDING ON A CLIFF OR HIGH DUNE WELL ABOVE THE IMPACT OF THE BREAKING WAVES IS ADVISED. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. $$ BTL
6 follow-up statements
000 WHUS46 KMFR 241055 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 255 AM PST SAT FEB 24 2007 ...A STRONG STORM IN THE GULF OF ALASKA WILL SEND SWELLS OF 25 TO 26 FEET INTO THE COASTLINE ON SUNDAY... .SWELLS OF 20 FEET FROM THE WEST WILL IMPACT THE COASTLINE BEGINNING EARLY SUNDAY MORNING. THIS SWELL WILL INCREASE TO NEAR 26 FEET AROUND MIDDAY ON SUNDAY. ORZ021-022-241900- /O.EXT.KMFR.SU.W.0001.070225T1200Z-070226T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 255 AM PST SAT FEB 24 2007 ...HIGH SURF WARNING NOW IN EFFECT FROM 4 AM SUNDAY TO 4 AM PST MONDAY... THE HIGH SURF WARNING IS NOW IN EFFECT FROM 4 AM SUNDAY TO 4 AM PST MONDAY. A STRONG STORM IN THE GULF OF ALASKA WILL SEND SWELLS OF 20 TO 26 FEET INTO THE COASTLINE ON SUNDAY. DUE TO THE UNUSUALLY LARGE NATURE OF THESE SWELLS...WAVES WILL BREAK WELL OUTSIDE THE NORMAL SURF ZONE. BREAKING WAVES ARE ANTICIPATED TO BE ON THE ORDER OF 30 TO 40 FEET AS THESE VERY LARGE OCEAN SWELLS MOVE INTO THE SURF ZONE. PEOPLE ARE STRONGLY ADVISED TO REMAIN OUT OF THE SURF ZONE AND OFF OF BEACHES AND JETTIES AS SURF OF THIS MAGNITUDE CAN EASILY AND QUICKLY WASH PEOPLE INTO THE COLD WATER. IF VIEWING THE SURF FROM A DISTANCE...STANDING ON A CLIFF OR HIGH DUNE WELL ABOVE THE IMPACT OF THE BREAKING WAVES IS ADVISED. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. $$ 11
000 WHUS46 KMFR 241833 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1033 AM PST SAT FEB 24 2007 ...A STRONG STORM IN THE GULF OF ALASKA WILL SEND SWELLS OF 25 TO 26 FEET INTO THE COASTLINE ON SUNDAY... .SWELLS OF 20 FEET FROM THE WEST WILL IMPACT THE COASTLINE BEGINNING EARLY SUNDAY MORNING. THIS SWELL WILL INCREASE TO NEAR 26 FEET AROUND MIDDAY ON SUNDAY. ORZ021-022-250600- /O.CON.KMFR.SU.W.0001.070225T1200Z-070226T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 1033 AM PST SAT FEB 24 2007 ...HIGH SURF WARNING REMAINS IN EFFECT FROM 4 AM SUNDAY TO 4 AM PST MONDAY... A HIGH SURF WARNING REMAINS IN EFFECT FROM 4 AM SUNDAY TO 4 AM PST MONDAY. A STRONG STORM IN THE GULF OF ALASKA WILL SEND SWELLS OF 20 TO 26 FEET INTO THE COASTLINE ON SUNDAY. DUE TO THE UNUSUALLY LARGE NATURE OF THESE SWELLS...WAVES WILL BREAK WELL OUTSIDE THE NORMAL SURF ZONE. BREAKING WAVES ARE ANTICIPATED TO BE ON THE ORDER OF 30 TO 40 FEET AS THESE VERY LARGE OCEAN SWELLS MOVE INTO THE SURF ZONE. PEOPLE ARE STRONGLY ADVISED TO REMAIN OUT OF THE SURF ZONE AND OFF OF BEACHES AND JETTIES AS SURF OF THIS MAGNITUDE CAN EASILY AND QUICKLY WASH PEOPLE INTO THE COLD WATER. IF VIEWING THE SURF FROM A DISTANCE...STANDING ON A CLIFF OR HIGH DUNE WELL ABOVE THE IMPACT OF THE BREAKING WAVES IS ADVISED. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. $$
000 WHUS46 KMFR 250618 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1018 PM PST SAT FEB 24 2007 ...A STRONG STORM IN THE GULF OF ALASKA WILL SEND SWELLS OF 25 TO 26 FEET INTO THE COASTLINE ON SUNDAY... .SWELLS OF 20 FEET FROM THE WEST WILL IMPACT THE COASTLINE BEGINNING EARLY SUNDAY MORNING. THIS SWELL WILL INCREASE TO NEAR 26 FEET AROUND MIDDAY ON SUNDAY. ORZ021-022-251430- /O.CON.KMFR.SU.W.0001.070225T1200Z-070226T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 1018 PM PST SAT FEB 24 2007 ...HIGH SURF WARNING REMAINS IN EFFECT FROM 4 AM SUNDAY TO 4 AM PST MONDAY... A HIGH SURF WARNING REMAINS IN EFFECT FROM 4 AM SUNDAY TO 4 AM PST MONDAY. A STRONG STORM IN THE GULF OF ALASKA WILL SEND SWELLS OF 20 TO 26 FEET INTO THE COASTLINE ON SUNDAY. DUE TO THE UNUSUALLY LARGE NATURE OF THESE SWELLS...WAVES WILL BREAK WELL OUTSIDE THE NORMAL SURF ZONE. BREAKING WAVES ARE ANTICIPATED TO BE ON THE ORDER OF 30 TO 40 FEET AS THESE VERY LARGE OCEAN SWELLS MOVE INTO THE SURF ZONE. PEOPLE ARE STRONGLY ADVISED TO REMAIN OUT OF THE SURF ZONE AND OFF OF BEACHES AND JETTIES AS SURF OF THIS MAGNITUDE CAN EASILY AND QUICKLY WASH PEOPLE INTO THE COLD WATER. IF VIEWING THE SURF FROM A DISTANCE...STANDING ON A CLIFF OR HIGH DUNE WELL ABOVE THE IMPACT OF THE BREAKING WAVES IS ADVISED. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. $$ STOCKTON
000 WHUS46 KMFR 251408 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 608 AM PST SUN FEB 25 2007 ...A STRONG STORM IN THE GULF OF ALASKA WILL SEND SWELLS OF 20 TO 26 FEET INTO THE COASTLINE TODAY... .SWELLS OF 20 FEET FROM THE WEST WILL IMPACT THE COASTLINE BEGINNING THIS MORNING. THIS SWELL WILL INCREASE TO NEAR 26 FEET AROUND MIDDAY ON SUNDAY. ORZ021-022-252215- /O.CON.KMFR.SU.W.0001.000000T0000Z-070226T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 608 AM PST SUN FEB 25 2007 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... A HIGH SURF WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. A STRONG STORM IN THE GULF OF ALASKA WILL SEND SWELLS OF 20 TO 26 FEET INTO THE COASTLINE ON TODAY. DUE TO THE UNUSUALLY LARGE NATURE OF THESE SWELLS...WAVES WILL BREAK WELL OUTSIDE THE NORMAL SURF ZONE. BREAKING WAVES ARE ANTICIPATED TO BE ON THE ORDER OF 30 TO 40 FEET AS THESE VERY LARGE OCEAN SWELLS MOVE INTO THE SURF ZONE. PEOPLE ARE STRONGLY ADVISED TO REMAIN OUT OF THE SURF ZONE AND OFF OF BEACHES AND JETTIES AS SURF OF THIS MAGNITUDE CAN EASILY AND QUICKLY WASH PEOPLE INTO THE COLD WATER. IF VIEWING THE SURF FROM A DISTANCE...STANDING ON A CLIFF OR HIGH DUNE WELL ABOVE THE IMPACT OF THE BREAKING WAVES IS ADVISED. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. $$ 11
000 WHUS46 KMFR 252150 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 149 PM PST SUN FEB 25 2007 ...A STRONG STORM IN THE GULF OF ALASKA WILL CONTINUE TO SEND SWELLS OF 20 TO 25 FEET INTO THE COASTLINE THROUGH EARLY MONDAY MORNING... ORZ021-022-261200- /O.CON.KMFR.SU.W.0001.000000T0000Z-070226T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 149 PM PST SUN FEB 25 2007 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... A HIGH SURF WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. A STRONG STORM IN THE EASTERN GULF OF ALASKA WILL CONTINUE TO SEND LARGE SWELLS OF 20 TO 25 FEET INTO THE COASTLINE ON TODAY. DUE TO THE UNUSUALLY LARGE NATURE OF THESE SWELLS...WAVES WILL BREAK WELL OUTSIDE THE NORMAL SURF ZONE. BREAKERS ARE ANTICIPATED TO BE 30 TO 40 FEET AS THESE VERY LARGE OCEAN SWELLS MOVE INTO THE SURF ZONE. PEOPLE ARE STRONGLY ADVISED TO REMAIN OUT OF THE SURF ZONE AND OFF OF BEACHES AND JETTIES AS THE POWER OF WAVES OF THIS MAGNITUDE CAN EASILY AND QUICKLY WASH PEOPLE INTO THE COLD WATER. IF VIEWING THE SURF FROM A DISTANCE...STANDING ON A CLIFF OR HIGH DUNE WELL ABOVE THE IMPACT OF THE BREAKING WAVES IS ADVISED. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. $$ BTL
000 WHUS46 KMFR 260512 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 912 PM PST SUN FEB 25 2007 ORZ021-022-261200- /O.CAN.KMFR.SU.W.0001.000000T0000Z-070226T1200Z/ /O.NEW.KMFR.SU.Y.0001.070226T0512Z-070226T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 912 PM PST SUN FEB 25 2007 ...HIGH SURF ADVISORY IN EFFECT UNTIL 4 AM PST MONDAY... ...HIGH SURF WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST MONDAY. THE HIGH SURF WARNING HAS BEEN CANCELLED. A STRONG STORM MOVING SOUTHEAST TOWARD THE OREGON COAST WILL CONTINUE TO SEND LARGE SWELLS OF 18 TO 22 FEET INTO THE COAST OF SOUTHERN OREGON TONIGHT. PEOPLE ARE STRONGLY ADVISED TO REMAIN OUT OF THE SURF ZONE AND OFF OF BEACHES AND JETTIES AS THE POWER OF WAVES OF THIS MAGNITUDE CAN EASILY AND QUICKLY WASH PEOPLE INTO THE COLD WATER. IF VIEWING THE SURF FROM A DISTANCE...STANDING ON A CLIFF OR HIGH DUNE WELL ABOVE THE IMPACT OF THE BREAKING WAVES IS ADVISED. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ DW
What forecasters said that day
The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high surf warning went out at Feb 23, 3:10 PM PST, 4 hours 42 minutes earlier.
Area forecast discussion, Feb 23, 3:10 PM PST, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
310 PM PST FRI FEB 23 2007
.UPDATE...SHOWERS HAVE BECOME WIDELY SCATTERED TO SCATTERED ACROSS
THE AREA THIS AFTERNOON AS THE UPPER TROUGH AS MOVED TO THE EAST.
NEXT...A STRONG FRONTAL SYSTEM IS APPROACHING THE COAST TONIGHT AND
WILL BRING ADDITIONAL PRECIPITATION TO THE AREA WITH A WARM FRONT.
THEN AS A COLD FRONT APPROACHING THE COAST SATURDAY MORNING EXPECT
PRECIPITATION TO INCREASE OVER THE AREA WITH MODERATE TO HEAVY
PRECIPITATION BEGINNING ALONG THE COAST IN THE MORNING AND SPREADING
INLAND DURING THE DAY.
THE 12Z NAM AND GFS SHOW SOME DIFFERENCES WITH RESPECT TO THE LOW
LEVEL WINDS AHEAD OF THIS SYSTEM WITH THE NAM INDICATING STRONGER
925 TO 700 HPA SOUTHWEST WINDS. BOTH MODELS INDICATE A CHANCE FOR
HIGH WINDS ALONG THE COAST ON SATURDAY WITH THE NAM BEING STRONGER
MODEL SHOWING A 60 KT 925 HPA LOW LEVEL JET FORMING. HAVE KEPT THE
HIGH WIND WATCH IN PLACE FOR TOMORROW DUE TO UNCERTAINTY REGARDING
THE CHANCE FOR HIGH WINDS OVER COASTAL LOCATIONS. INLAND OVER
SOUTHWEST OREGON AND NORTHERN CALIFORNIA ...MODELS SHOW SOUTHWEST
FLOW ALOFT AT 700 HPA AROUND 50 KTS WITH A MODERATE PRESSURE
GRADIENT FORMING FROM KMFR TO KRDD...THIS IS EXPECTED TO BRING WIND
ADVISORY CONDITIONS TO THE SHASTA VALLEY AHEAD OF THE COLD FRONT ON
SATURDAY.
ALSO SOUTHWEST FLOW AHEAD OF THE COLD FRONT IS EXPECTED TO ALLOW
SNOW LEVELS TO RISE TO AROUND 3500 FEET SATURDAY...THEN AS COLD AIR
MOVES IN BEHIND THE COLD FRONT SATURDAY NIGHT SNOW LEVELS ARE
FORECAST TO LOWER SUNDAY MORNING INTO SUNDAY AFTERNOON TO AROUND
1500 TO 2000 FEET. BOTH THE GFS AND NAM SHOW AN UPPER LEVEL JET
MOVING INTO THE CWA SUNDAY MORNING AS THE UPPER TROUGH AXIS MOVES
OVER THE COAST BRINGING CONTINUED PRECIPITATION OVER THE CWA ON
SUNDAY. THIS MAY BRING SNOW ADVISORY AMOUNTS TO PORTIONS OF THE AREA
ON SUNDAY.
DUE TO THE POTENTIAL FOR MODERATE TO HEAVY SNOW AHEAD OF THE COLD
FRONT SATURDAY AFTERNOON AND EVENING WITH MODERATE TO HEAVY SHOWERS
CONTINUING BEHIND THE FRONT THROUGH SUNDAY AFTERNOON...HAVE ISSUED A
WINTER STORM WATCH FOR HIGHER ELEVATIONS IN PORTIONS OF SISKIYOU
COUNTY AND OVER THE SOUTH CENTRAL CASCADES.
.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...ECMWF AND GFS MODELS
ARE IN GOOD AGREEMENT THROUGH THURSDAY...AT LEAST FOR LARGE SCALE
FEATURES. THEREFORE...REASONABLY HIGH CONFIDENCE IN THE OVERALL
EXTENDED FORECAST.
ANOTHER STRONG WARM-COLD FRONT COMBINATION WILL PUSH THROUGH THE
AREA SUNDAY NIGHT THROUGH MONDAY NIGHT WITH WINTER WEATHER AND
MARINE HIGHLIGHTS LIKELY FOR THIS PERIOD. POST FRONTAL SHOWERS
SHOULD PERSIST AREA-WIDE ON TUESDAY WITH ENHANCED SHOWER ACTIVITY
TUESDAY NIGHT DUE TO A SHORT WAVE DISTURBANCE WITHIN THE UPPER-LEVEL
NORTHWEST FLOW.
THE AREA WILL BE UNDER A MOIST NORTHWEST FLOW WEDNESDAY AND THURSDAY
WITH AN EASTERN PACIFIC RIDGE SLOWLY MOVING TOWARDS THE COAST. THIS
PATTERN SHOULD PRODUCE CONTINUED SCATTERED SHOWERS. HOWEVER...NO
ORGANIZED DISTURBANCES PROJECTED AFTER TUESDAY NIGHT...SO SHOWER
COVERAGE SHOULD BE TRENDING LOWER AND OVERALL DRYER AND WARMER
WEATHER IN STORE.
&&
.AVIATION...MOUNTAIN AND COASTAL TERRAIN OBSCURATIONS WILL INCREASE
OVERNIGHT AS THE NEXT PACIFIC SYSTEM APPROACHES. IN ADDITION...WINDS
WILL INCREASE...ESPECIALLY ALONG THE COAST. FLIGHT CONDITIONS WILL
GENERALLY SLOWLY DETERIORATE FROM VFR-AREAS-OF-MVFR TO
MVFR-AREAS-OF-IFR.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WATCH FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON
FOR ORZ021-ORZ022.
WINTER STORM WATCH FROM SATURDAY EVENING THROUGH SUNDAY
AFTERNOON FOR ORZ027.
CA...WINTER STORM WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY
AFTERNOON FOR CAZ080-CAZ082-CAZ083.
WIND ADVISORY FROM 10 AM TO 10 PM PST SATURDAY FOR THE
SHASTA VALLEY IN CAZ081.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL
MIDNIGHT PST TONIGHT FOR PZZ350-PZZ356-PZZ370-PZZ376.
HAZARDOUS SEAS WARNING FROM MIDNIGHT TONIGHT TO 4 PM PST MONDAY
FOR PZZ350-PZZ356-PZZ370-PZZ376.
GALE WARNING FROM 10 PM THIS EVENING TO 10 PM PST SATURDAY FOR
PZZ350-PZZ356-PZZ370-PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL MIDNIGHT PST
TONIGHT FOR PZZ350-PZZ356-PZZ370-PZZ376.
CCHazardous weather outlook, Feb 23, 3:20 PM PST, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 320 PM PST FRI FEB 23 2007 ORZ021-022-241300- CURRY COUNTY COAST-SOUTH CENTRAL OREGON COAST- 320 PM PST FRI FEB 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT. SEE HIGH WIND WATCH PRODUCT FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HIGH WIND WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-241300- WESTERN SISKIYOU COUNTY- 320 PM PST FRI FEB 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER STORM WATCH IN EFFECT SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON ABOVE 3500 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ027-241300- SOUTH CENTRAL OREGON CASCADES- 320 PM PST FRI FEB 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER STORM WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON. SEE WINTER WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-083-241300- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- SOUTH CENTRAL SISKIYOU COUNTY- 320 PM PST FRI FEB 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. SEE WINTER WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GLASER
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 3:50 AM PST | High Wind Warning | MFR | Coos, Curry, Douglas | 19 hr |
| Feb 24, 3:52 AM PST | Heavy Snow Warning | MFR | Coos, Curry, Douglas, Jackson, Josephine | 4 days |
| Feb 24, 3:52 AM PST | Snow Advisory | MFR | Coos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more | 4 days |
Nearby
High Surf Warnings in Oregon, 2007Every high surf warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.